# SDR DALA2018061203980

- Difficulty date: June 8, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 81,195 hours, 36,258 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Ballscrew
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON BALLSCREW NUT OF RIGHT WING INBOARD TRAILING EDGE FLAP. BALLSCREW ASSY OF INBOARD TRAILING EDGE FLAP AT RT WING WAS REPLACED.
